# SDR FDEA202011242959

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM UPPER SURFACE IS CORRODED AT FASTENER HOLE BS 1681, BL 4-RBL 54.  REMOVED SURFACE CORROSION AS REQUIRED, IAW B757 SRM 53-60-51-1A.  ORIGINAL MATERIAL THICKNESS .071, MATERIAL LOSS .004 REMAINING MATERIAL THICKNESS .067 FOUND TO BE WITHIN LIMITS, IAW B757 SRM 53-60-51-1A TABLE 2.  REPLACED NUTPLATE STRAP AS REQUIRED, IAW BOEING DWG 146N5693 REV "B" AND 146N5300 REV "F" AND B757 SRM 51-40-02.
